Home > All OTC Medicines > Pain and Fever > Pain Relievers - Non Aspirin >
Acephen acetaminophen suppositories, USP, 325 mg - 12 Ea
Acephen acetaminophen suppositories provides fast relief from pain symptoms and temporarily reduces fever.
You Save: $5.30 (35.1%)
Availability: In Stock
Usually Ships in 1-2 Business Days
MANUFACTURER: G & W LABORATORIES. INDICATIONS: Acephen Suppositories 325Mg provides fast relief of your symptoms, with a safety record pediatricians have relied on for more than 40 years.
When it comes to reducing fever or pain, the medicine in Acephen Suppositories 325Mg is the first choice. Uses
Temporarily reduces fever. Temporarily relieves minor aches and pains due to:
INGREDIENTS: Active Ingredients: Acetaminophen
- The common cold and flu
- Sore throat
What's more, Acephen Suppositories 325Mg can be used in People who:
Are allergic to aspirin.
Have the flu or chicken pox.
Purpose: pain reliever/fever reducer.
Shipping Weight :
STORE FEATURES: We stock and ship Genuine, new and manufacturer direct products.
- Heavy weight items above 10 LBs are not eligible for Free Shipping.
- Almost All Domestic Orders over $79 gets Free Shipping with in USA by ground. * Conditions apply.
- 30 day Return & 7-Day Refund policy (see policy pages for details).
- We respect your privacy. Hence we do not Spam your mail box.
- Add more to your shopping cart and get shipping discounts.